CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On the stability of generalized vector quasivariational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 113, 期号: 2, 页码: 283-294
Authors:  Li, SJ;  Chen, GY;  Teo, KL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized vector quasivariational inequality problems  classical variational inequality problems  stability  upper se semicontinuity  lower semicontinuity  
Characterizations of variable domination structures via nonlinear scalarization 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 112, 期号: 1, 页码: 97-110
Authors:  Chen, GY;  Yang, XQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variable domination structures  nondominated solutions  nonlinear scalarization  vector optimization  vector variational inequality